| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
The customer reported via phone call that the insulin pump had external flash error alarm.Customer also reported that he insulin pump had battery out limit alarm, diminished battery life, erased settings when changing batteries and rejected a new battery.Troubleshooting was skipped.The insulin pump will be returned for analysis.